RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 57, Issue 3  


Relations in the two-dimensional Cremona group over a perfect field
V. A. Iskovskikh, F. K. Kabdikairov, S. L. Tregub
3
The theorem on the least majorant and its applications. II. Entire and meromorphic functions of finite order
B. N. Khabibullin
70
On connection formulas for the second Painleve transcendent. Proof of the Miles conjecture, and a quantization rule
M. V. Karasev, A. V. Pereskokov
92
On the possibility of performing any multi-prover interactive proof in constantly many rounds
O. V. Verbitskii
152
On the basis property of certain polynomial systems in spaces of entire functions of exponential type
V. A. Oskolkov
179
Quasistationary trajectories of semilinear dynamical equations of Sobolev type
G. A. Sviridyuk
192
Extension of a new axiomatic set theory
A. M. Vdovin
208
Topological proofs of Keller's theorem and an equivariant version of it
S. M. Ageev
213
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019